# SDR QXEA200601001

- Difficulty date: April 6, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 151 S32r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CORROSION FOUND ON STRINGER 32R ON AFT SIDE OF FRAME X151.600.  REPAIRED IAW DHC-8-200 SRM 51-40-11 AND HORIZON AIR EA 2-53-375.
